# SDR SWAA2012102908905

- Difficulty date: October 27, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N173AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 27,345 hours, 12,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT BATTERY PACK FAILED LIGHT TEST.  REMOVED AND REPLACED BATTERY PACK IAW AMM AND SRM.
